# SDR CALA2019062401059

- Difficulty date: June 24, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 51,418 hours, 18,270 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPEED LIMIT FLAG CAME ON IN FLT,  STICK SHAKER ACTIVATED 6-7 TIMES IN FLT.  NO HORIZ FLT DIR. ALL ON L TEST FOUND LEFT AOA SENSOR FAULTY. REMOVED AND REPLACED LT AOA SENSOR IAW AMM 34-21-05. TEST PASSED. NO FAULTS NOTED. OKAY FOR SERVICE.
